Research

Analysis and numerics for a parabolic equation with impulsive forcing


Reference:

Hill, A. T. and Wan, W. L., 2004. Analysis and numerics for a parabolic equation with impulsive forcing. Applied Numerical Mathematics, 50 (3-4), pp. 445-474.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsHill, A. T.and Wan, W. L.
DOI10.1016/j.apnum.2004.05.005
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7234
Additional InformationID number: ISI:000223087500009

Export

Actions (login required)

View Item